MathSciNet Relay Station
MathSciNet bibliographic data
MR2059324 (2005a:35244) 35Q53 (35B40 76B03 76B15)
Lai, Shaoyong; Wu, Yong Hong; Yang, Xu The global solution of an initial boundary value problem for the damped Boussinesq equation. Commun. Pure Appl. Anal. 3 (2004), no. 2, 319–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement